# SDR AALA2020060329018

- Difficulty date: June 1, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 12,282 hours, 4,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  SEAT ROW 14ABC ESCAPE PATH EMERGENCY LIGHT INOPERATIVE.  SECURED PLUG CONNECTION PER AWM 33-51-08, OPERATIONAL CHECK PASSED.
